# SDR SIMA200123418

- Difficulty date: August 14, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION ON THE GALLEY FLOOR FORWARD DIGITAL.  CORROSION WAS REMOVED AND AREA WAS REPAIRED IAW EMB GST-2713/01 AND SRM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
